# SDR SWI2025F00747

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 42,279 hours, 41,727 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D:GEAR DISAGREE ON FINAL APPROACH INTO IAD, QRH CLEARED MESSAGEC: MEL 32-30-1CAT A DUE WITHIN 1 FLIGHT DAY FROM 06/22/2025CAT II DOWNGRADEGEAR DISAGREE ON FINAL APPROACH INTO IAD, QRH CLEARED MESSAGE  (FLIGHT 5062 - FILED OPEN)JUN 22, 2025  STATION: IAD--DEFERRED PER MEL 32-30-1LOCATION: LANDING GEAR RETRACTION SYSTEMMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELCAT II DOWNGRADED PER GMM 2-23.PLACARDS INSTALLED
